# SDR ASAA2021031734310

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,116 hours, 8,083 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK MAP SINGLE FMC ON F/O SIDE. GROUNDED - YES. RESET WITH QRH.
